H∞-stability analysis of fractional delay systems of neutral type

H∞-stability analysis of fractional delay systems of neutral type

Le Ha Vy Nguyen, Catherine Bonnet, André Ricardo Fioravanti

ARTIGO

Inglês

In this paper we consider linear fractional systems of commensurate orders and with commensurate delays, whose characteristic equation is a polynomial in the two variables s α (0 < α < 1) and e−sτ (τ > 0). These systems may have single or multiple chains of poles asymptotic to the imaginary axis....

Fechado

H∞-stability analysis of fractional delay systems of neutral type

Le Ha Vy Nguyen, Catherine Bonnet, André Ricardo Fioravanti


										

H∞-stability analysis of fractional delay systems of neutral type

Le Ha Vy Nguyen, Catherine Bonnet, André Ricardo Fioravanti

    Fontes

    SIAM journal on control and optimization

    Vol. 54, no. 2 (Mar., 2016), p. 740-759